The Michigan Mathematical Journal

Distortion of the boundary under conformal mapping.

Robert Kaufman and Jang Mei Wu

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 29, Issue 3 (1982), 267-280.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002725

Digital Object Identifier
doi:10.1307/mmj/1029002725

Mathematical Reviews number (MathSciNet)
MR674280

Zentralblatt MATH identifier
0538.30019

Subjects
Primary: 31A15: Potentials and capacity, harmonic measure, extremal length [See also 30C85]
Secondary: 30C85: Capacity and harmonic measure in the complex plane [See also 31A15]

Citation

Kaufman, Robert; Wu, Jang Mei. Distortion of the boundary under conformal mapping. Michigan Math. J. 29 (1982), no. 3, 267--280. doi:10.1307/mmj/1029002725. https://projecteuclid.org/euclid.mmj/1029002725


Export citation